# SDR DALA1014050995

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1380 L26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, AFT ACCESSORY COMPT STA 1380 L26L TO L26R ATTACHMENT ANGLE HAS CORROSION. REMOVED CORROSION STA 1380 L28L TO L26R FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG1, SH33 REMOVED APU FIRE EX LINE, FAN AIR SUPPLY LINE FUEL FEED LINE IAW AMM 26-26-04, 53-20-05 AND 28-20-10-20L. REMOVED DRIP PAN 2EA WEBS AND TEE ANGLE IAW SRM 51-10-4 INSTALLED TEE ANGLE, 2EA WEBS AND DRIP PAN IAW SRM 51-30-02 AND 51-30-5. (DLM8810165)
